skip to content
Symplectic actions of 2-tori on 4-manifolds Preview this item
ClosePreview this item
Checking...

Symplectic actions of 2-tori on 4-manifolds

Author: Alvaro Pelayo
Publisher: Providence, R.I. : American Mathematical Society, 2010, ©2009.
Series: Memoirs of the American Mathematical Society, no. 959.
Edition/Format:   Print book : EnglishView all editions and formats
Summary:

Classifies symplectic actions of $2$-tori on compact connected symplectic $4$-manifolds, up to equivariant symplectomorphisms. This extends the results of Atiyah, Guillemin-Sternberg, Delzant and  Read more...

Rating:

(not yet rated) 0 with reviews - Be the first.

Subjects
More like this

 

Find a copy online

Find a copy in the library

&AllPage.SpinnerRetrieving; Finding libraries that hold this item...

Details

Material Type: Internet resource
Document Type: Book, Internet Resource
All Authors / Contributors: Alvaro Pelayo
ISBN: 9780821847138 0821847139
OCLC Number: 489445136
Notes: "Volume 204, number 959 (third of 5 numbers)."
Description: vii, 81 pages : illustrations ; 26 cm.
Contents: Introduction --
The orbit space --
Global model --
Global model up to equivariant diffeomorphisms --
Classification: free case --
Orbifold homology and geometric mappings --
Classification --
The four-dimensional classification --
Appendix: (sometimes symplectic) orbifolds.
Series Title: Memoirs of the American Mathematical Society, no. 959.
Responsibility: Alvaro Pelayo.
More information:

Reviews

User-contributed reviews
Retrieving GoodReads reviews...
Retrieving DOGObooks reviews...

Tags

Be the first.
Confirm this request

You may have already requested this item. Please select Ok if you would like to proceed with this request anyway.

Linked Data


Primary Entity

<http://www.worldcat.org/oclc/489445136> # Symplectic actions of 2-tori on 4-manifolds
    a schema:CreativeWork, schema:Book ;
   library:oclcnum "489445136" ;
   library:placeOfPublication <http://id.loc.gov/vocabulary/countries/riu> ;
   library:placeOfPublication <http://experiment.worldcat.org/entity/work/data/364987460#Place/providence_r_i> ; # Providence, R.I.
   schema:about <http://experiment.worldcat.org/entity/work/data/364987460#Topic/torus> ; # Torus
   schema:about <http://experiment.worldcat.org/entity/work/data/364987460#Topic/symplektische_mannigfaltigkeit> ; # Symplektische Mannigfaltigkeit
   schema:about <http://id.worldcat.org/fast/1152985> ; # Torus (Geometry)
   schema:about <http://experiment.worldcat.org/entity/work/data/364987460#Topic/niederdimensionale_topologie> ; # Niederdimensionale Topologie
   schema:about <http://dewey.info/class/516.362/e22/> ;
   schema:about <http://id.worldcat.org/fast/1003200> ; # Low-dimensional topology
   schema:about <http://id.worldcat.org/fast/1140991> ; # Symplectic manifolds
   schema:bookFormat bgn:PrintBook ;
   schema:copyrightYear "2009" ;
   schema:creator <http://viaf.org/viaf/162956118> ; # Alvaro Pelayo
   schema:datePublished "2010" ;
   schema:description "Introduction -- The orbit space -- Global model -- Global model up to equivariant diffeomorphisms -- Classification: free case -- Orbifold homology and geometric mappings -- Classification -- The four-dimensional classification -- Appendix: (sometimes symplectic) orbifolds."@en ;
   schema:exampleOfWork <http://worldcat.org/entity/work/id/364987460> ;
   schema:inLanguage "en" ;
   schema:isPartOf <http://worldcat.org/issn/0065-9266> ; # Memoirs of the American Mathematical Society,
   schema:isPartOf <http://experiment.worldcat.org/entity/work/data/364987460#Series/memoirs_of_the_american_mathematical_society> ; # Memoirs of the American Mathematical Society ;
   schema:name "Symplectic actions of 2-tori on 4-manifolds"@en ;
   schema:productID "489445136" ;
   schema:publication <http://www.worldcat.org/title/-/oclc/489445136#PublicationEvent/providence_r_i_american_mathematical_society_2010_2009> ;
   schema:publisher <http://experiment.worldcat.org/entity/work/data/364987460#Agent/american_mathematical_society> ; # American Mathematical Society
   schema:url <http://www.ams.org/jourcgi/jrnl_toolbar_nav/memo_204> ;
   schema:url <http://bvbr.bib-bvb.de:8991/F?func=service&doc_library=BVB01&local_base=BVB01&doc_number=018975683&line_number=0001&func_code=DB_RECORDS&service_type=MEDIA> ;
   schema:url <http://bvbr.bib-bvb.de:8991/F?func=service&doc_library=BVB01&doc_number=018975683&line_number=0001&func_code=DB_RECORDS&service_type=MEDIA> ;
   schema:workExample <http://worldcat.org/isbn/9780821847138> ;
   wdrs:describedby <http://www.worldcat.org/title/-/oclc/489445136> ;
    .


Related Entities

<http://experiment.worldcat.org/entity/work/data/364987460#Agent/american_mathematical_society> # American Mathematical Society
    a bgn:Agent ;
   schema:name "American Mathematical Society" ;
    .

<http://experiment.worldcat.org/entity/work/data/364987460#Place/providence_r_i> # Providence, R.I.
    a schema:Place ;
   schema:name "Providence, R.I." ;
    .

<http://experiment.worldcat.org/entity/work/data/364987460#Series/memoirs_of_the_american_mathematical_society> # Memoirs of the American Mathematical Society ;
    a bgn:PublicationSeries ;
   schema:hasPart <http://www.worldcat.org/oclc/489445136> ; # Symplectic actions of 2-tori on 4-manifolds
   schema:name "Memoirs of the American Mathematical Society ;" ;
    .

<http://experiment.worldcat.org/entity/work/data/364987460#Topic/niederdimensionale_topologie> # Niederdimensionale Topologie
    a schema:Intangible ;
   schema:name "Niederdimensionale Topologie"@en ;
    .

<http://experiment.worldcat.org/entity/work/data/364987460#Topic/symplektische_mannigfaltigkeit> # Symplektische Mannigfaltigkeit
    a schema:Intangible ;
   schema:name "Symplektische Mannigfaltigkeit"@en ;
    .

<http://id.worldcat.org/fast/1003200> # Low-dimensional topology
    a schema:Intangible ;
   schema:name "Low-dimensional topology"@en ;
    .

<http://id.worldcat.org/fast/1140991> # Symplectic manifolds
    a schema:Intangible ;
   schema:name "Symplectic manifolds"@en ;
    .

<http://id.worldcat.org/fast/1152985> # Torus (Geometry)
    a schema:Intangible ;
   schema:name "Torus (Geometry)"@en ;
    .

<http://viaf.org/viaf/162956118> # Alvaro Pelayo
    a schema:Person ;
   schema:birthDate "1978" ;
   schema:familyName "Pelayo" ;
   schema:givenName "Alvaro" ;
   schema:name "Alvaro Pelayo" ;
    .

<http://worldcat.org/isbn/9780821847138>
    a schema:ProductModel ;
   schema:isbn "0821847139" ;
   schema:isbn "9780821847138" ;
    .

<http://worldcat.org/issn/0065-9266> # Memoirs of the American Mathematical Society,
    a bgn:PublicationSeries ;
   schema:hasPart <http://www.worldcat.org/oclc/489445136> ; # Symplectic actions of 2-tori on 4-manifolds
   schema:issn "0065-9266" ;
   schema:name "Memoirs of the American Mathematical Society," ;
    .


Content-negotiable representations

Close Window

Please sign in to WorldCat 

Don't have an account? You can easily create a free account.